# SDR SWAA2021062887397

- Difficulty date: June 24, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N422WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29826
- Aircraft time: 65,494 hours, 38,546 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seal
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORZ STAB LOWER SLIDER SEAL CRACKED ; / [01] REMOVED AND REPLACED RH HORZ STAB SLIDER SEAL PER AMM 53-31-31; [02] JOHN RABOZZI (TECHNICIAN); 24-JUN-2021 09:03 UTC REMOVED AND REPLACED RH HORZ STAB SLIDER SEAL PER AMM 53-31-31 INSPECTED
